Show simple item record

dc.contributor.authorTuan Duy, Nguyen ( )
dc.contributor.authorNghia, Le Trung ( )
dc.contributor.authorPhi, Le Long ( )
dc.date.accessioned2021-12-03T16:55:45Z
dc.date.available2021-12-03T16:55:45Z
dc.date.issued2019-09-10
dc.identifier.citationTuan Duy, N., Nghia, L. T., & Phi, L. L. (2019). Sharp Trudinger-Moser inequalities with homogeneous weights. Electronic Journal of Differential Equations, 2019(105), pp. 1-16.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14997
dc.description.abstractWe investigate sharp Trudinger-Moser type inequalities with the homogeneous weight satisfying a natural curvature-dimension bound condition. Also we study the optimal versions of these inequalities with best constants on both finite and infinite volume domains on Euclidean spaces.en_US
dc.formatText
dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectTrudinger-Moser inequalitiesen_US
dc.subjectHomogeneous weightsen_US
dc.subjectBest constantsen_US
dc.subjectCritical growthen_US
dc.subjectExact growth conditionen_US
dc.titleSharp Trudinger-Moser inequalities with homogeneous weightsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record